Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest Shjaker

O_O;;

Recommended Posts

Guest Shjaker

I thought I was improving because my active acne was gone. And I also noticed when I used AcneFree every other day it didn't make my face as red.

But apparently every other day isn't good enough because I have a slab of new zits. ZITS!! I havent have zits in months! Just little bumps that could possibly be, but I BPed them before anything popped up.

Now I'm back to every day and a red face.

It's like you can never go off the regimen unless you want to face [pardon the pun?] the dire consequences.

We've become a slave to acne regimens! user posted image

Share this post


Link to post
Share on other sites
Guest Avian

I hate being a slave to my regimen. It's OK when I see improvement but sometimes nothing seems to be happening and I get disillusioned. Maybe that will change if I do a course of Roaccutane.

Share this post


Link to post
Share on other sites

That's what happened to me a while ago. Ironically, it was the BP that caused it though. I slathered a whole bunch on and a couple days later, there were a whole bunch of tiny bumps broken out on my chin.

Personally, I think the Regimen's advice to put on more and more BP is damaging to your skin.

Share this post


Link to post
Share on other sites
Guest Anubis
I'm not a slave to a regimen, because I'm not on one.  lol.gif

Share this post


Link to post
Share on other sites

thats the thing with acne, you dont wake up one day and everythings ok, theres just a kind of cycle of continuous improvement. i get a few days clear, then a spot or two, then back to being clear for a few days. i used to get a spot everyday. one day, ill be clear for like two weeks at a time.

problem is, acne cant be cured, it can only be controlled. i made the mistake of stopping my regimen for a week or two, and i was punished. you just have to keep doing what works for you, even when you are clear

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×